Statistical approach to the solution of first-kind integral equations arising in the study of materials and their properties

JD Wilson

Research output: Contribution to journalArticle (Academic Journal)peer-review

62 Citations (Scopus)
Translated title of the contributionStatistical approach to the solution of first-kind integral equations arising in the study of materials and their properties
Original languageEnglish
Pages (from-to)3911 - 3924
Number of pages13
JournalJournal of Materials Science
Volume27
Publication statusPublished - 1992

Cite this